# SDR NACA2024021700001

- Difficulty date: February 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,205 hours, 19,108 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL350 HPSOV EICAS MESSAGE AND BLEED LIGHT ILLUMINATED. DEFERRED PER MEL 36-11-02-02 CAT C ON 2-17-24 @4:10Z
